Translator Disclaimer
April 2005 Grid-symmetric generalized quadrangles
William M. Kantor
Bull. Belg. Math. Soc. Simon Stevin 12(1): 137-139 (April 2005). DOI: 10.36045/bbms/1113318135

Abstract

A generalized quadrangle is classical if it has a grid of axes of symmetry.

Citation

Download Citation

William M. Kantor. "Grid-symmetric generalized quadrangles." Bull. Belg. Math. Soc. Simon Stevin 12 (1) 137 - 139, April 2005. https://doi.org/10.36045/bbms/1113318135

Information

Published: April 2005
First available in Project Euclid: 12 April 2005

zbMATH: 1079.51002
MathSciNet: MR2134862
Digital Object Identifier: 10.36045/bbms/1113318135

Subjects:
Primary: 51E12

Rights: Copyright © 2005 The Belgian Mathematical Society

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.12 • No. 1 • April 2005
Back to Top